# SDR HEEA0016013

- Difficulty date: September 9, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N457PH
- Make and model: Bell 407
- Aircraft serial: 53147
- System (JASC): 2430 · DC Generating System
- Part: Regulator
- Part number: 206075447101
- Condition: Failed
- Location: Dc System
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO POWER FROM PIN M ON VOLTAGE REGULATOR TO TERMINAL ON STARTER/GENERATOR.
